# SDR CALA2021071401097

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 97,752 hours, 12,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHAR EMERGENCY LIGHT CAN NOT STAY ON FOR 15 MINUTES REF TO HAECO NON-ROUTINE NO. 9445060, ORIGINATED BY EMP V905507, SPEC NO. B777-33-3-7015. PERFORMED BY EMP V905504, REPLACED OHAR EMERGENCY BATTERY PACK REF TO AMM 33-51-06-960-802 REV 92 AND TEST ''OK''. IDT BY EMP V905459.
